# SDR CA130405008

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,472 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FUSSTN231
- Condition: Corroded
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE BELLY SKIN CORRODED THROUGH AT FS 231.00" & LBL 17.00" ADJACENT TO EXTERIOR WING TO FUSELAGE FAIRING.  FOUND FAIRING HAD FELT/FOAM LIKE MATERIAL FOR SOUND DEADENING, WAS SOAKED WITH MOISTURE.  THIS WAS HELD AGAINST THE ACFT SKIN CAUSING THE RESULTS .
